# SDR CALA2024071800243

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 124,779 hours, 19,257 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T3065160
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: D

## Discrepancy

PDA 2              ON AIRCRAFT ARRIVAL, LEFT ENGINE INBOARD PYLON PANEL 436AR MISSING. REPORTING SDR FOR PDA 2.
